Werid that I get my period since I been on it year my periods has stopped, so why would out blue would I get a period
This can happen from time to time, once you've been on Depo a while. The way to resolve it is to have your next shot at 9 weeks, rather than 12. Then have your future shot 10 weeks after that, & then the one after that, at 11 weeks.
You can go back to having it at 12 week intervals once the bleeding has stopped altogether, or you can have it at 11 weeks to keep any bleeding under control, if you prefer.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers